# SDR A6WA202201048047

- Difficulty date: December 31, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 37,770 hours, 36,604 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISPLAY COOL MESSAGE IN FLIGHT. C/W QRH MESSAGE REMAINS.  ***AIRCRAFT REMOVED FROM SERVICE***  FOUND DISPLAY COOLING DUCT DETACHED FROM PLENUM UNDER PILOTS DISPLAYS. RE SECURED DUCT IAW AMM 21-24-22 OPERATIONAL TEST IS GOOD.
